| Model Number |
470530-08 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/19/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The instrument involved in this complaint has been received and tested by failure analysis.The instrument was found to have a damaged grip cable.
Event or Problem Description
It was reported that the curved-tip stapler 30 had a frayed wire and the tip did not rotate.There was no reported harm or injury.Isi contacted the customer for follow up, however they did not have additional information to provide on the reported issue.